# SDR YENA2025082200864

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 5,739 hours, 1,049 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 073, JFK-EDI. (ETOPS) "AFTER DOORS CLOSED ECAM APPEARED  FUEL ACT XFR FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); PER TSM 28-28-00-810-874-A FUEL DISTRUBUTION OUT AT TIME OF DEFFERAL WAS INCORRECT CAUSING MESSAGE TO APPEAR.FUEL DISTRIBUTION HAS BEEN CORRECTED SINCE THEN OPERATIONAL CHECK OF SYSTEM OK MDDR IS CLEARED MX-4 UPDATED PLACARD REMOVED.
